The category of MV-pairs

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/75996

Show full item record


Title: The category of MV-pairs
Author: Di Nola, Antonio
Holčapek, Michal
Jenča, Gejza
Date issue: 2009
Citation: Logic journal of IGPL. 2009, vol. 17, no. 4, p. 395-412.
URI: http://hdl.handle.net/10084/75996
ISSN: 1367-0751
1368-9894
DOI: 10.1093/jigpal/jzp017
URI: http://dx.doi.org/10.1093/jigpal/jzp017
Type: article
Document version: submittedVersion
Access rights: openAccess
Počet citací dokumentu:

Files in this item

Files Size Format View Description
LOG-J-IGPL-2009-17-4-395-holcapek.pdf 242.3Kb PDF View/Open preprint

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics